Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Quad Cities, IA

April 26, 2009Benton County, Buchanan County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Apr 26, 2009, 7:16 PM CDT for Benton County, Buchanan County, Iowa. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2009, 7:16 PM CDT (00:16 UTC)
Expired
Apr 26, 2009, 11:46 PM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IA, Buchanan County, IA

The radar

The Quad Cities radar (KDVN), 140 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:50 PM CDTHEAVY RAIN 2.094 Wsw Stanley, IARAINFALL TOTAL SINCE 8 AM. RAINFALL TOTAL SINCE 6 AM APRIL 25TH IS NOW 3.51 INCHES.
Apr 26, 9:00 PM CDTFLASH FLOOD5 N Vinton, IABEAR CREEK OVER THE COUNTY ROAD NORTH OF VINTON. THE ROAD WAS IMPASSABLE.
Apr 26, 9:05 PM CDTFLASH FLOOD1 S Independence, IAFIELD AND WATERWAY/DITCH FLOODING OBSERVED ALONG HIGHWAY 20 FROM JUST SOUTH OF JESUP TO THE WINTHROP/QUASQUETON EXIT BETWEEN 8 AND 9 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 104 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 270016
FFWDVN
IAC011-019-270515-
/O.NEW.KDVN.FF.W.0003.090427T0016Z-090427T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BENTON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF VINTON...
  BUCHANAN COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF INDEPENDENCE...

* UNTIL 1215 AM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
HEAVY RAIN PRODUCING THUNDERSTORMS MOVING INTO NORTHWEST BENTON AND 
ALL OF BUCHANAN COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP...
  ROWLEY...QUASQUETON...MOUNT AUBURN...LAMONT...JESUP...HAZLETON...
  BRANDON AND AURORA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF BETWEEN ONE AND TWO INCHES IS EXPECTED.

SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINFALL...FLOODING OF 
SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING FARMLAND 
WILL OCCUR.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

&&

LAT...LON 4263 9161 4230 9160 4230 9182 4196 9230
      4229 9229 4229 9207 4263 9208

$$

WOLF
2 follow-up statements
000 
WGUS73 KDVN 270129
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT SUN APR 26 2009

IAC011-019-270515-
/O.CON.KDVN.FF.W.0003.000000T0000Z-090427T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCHANAN IA-BENTON IA-
829 PM CDT SUN APR 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHWEST BENTON AND BUCHANAN COUNTIES...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN FALLING ACROSS BUCHANAN AND BENTON COUNTIES...ALTHOUGH 
IT HAS DECREASED IN INTENSITY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTHROP...
ROWLEY...QUASQUETON...LAMONT...JESUP...INDEPENDENCE...HAZLETON AND
AURORA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH IS EXPECTED.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.

&&

LAT...LON 4263 9161 4230 9160 4230 9182 4196 9230
      4229 9229 4229 9207 4263 9208

$$

WOLF
000 
WGUS73 KDVN 270446
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1146 PM CDT SUN APR 26 2009

IAC011-019-270455-
/O.CAN.KDVN.FF.W.0003.000000T0000Z-090427T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCHANAN IA-BENTON IA-
1146 PM CDT SUN APR 26 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BENTON AND
BUCHANAN COUNTIES...

THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
WHICH IS IN EFFECT UNTIL 1130 PM MONDAY MORNING.

LAT...LON 4263 9161 4230 9160 4230 9182 4196 9230
      4229 9229 4229 9207 4263 9208

$$

WOLF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 3:39 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 26, 3:39 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT SUN APR 26 2009

.SYNOPSIS...
A VERY ACTIVE WEATHER PATTERN CONTINUES ACROSS THE FORECAST AREA
THIS AFTERNOON.  OF MOST SIGNIFICANCE FOR THE AREA IS THE WARM FRONT
BOUNDARY THAT HAS BEEN SITTING OVER THE AREA FOR THE LAST 24 HOURS
HAS NOW SHIFTED TO JUST NORTH OF HERE...DRAPED FROM JUST NORTH OF
OMAHA...TO NEAR WATERLOO...AND EAST INTO SOUTHERN WISCONSIN AS OF 2
PM THIS AFTERNOON.  AREAS OF SHOWERS AND THUNDERSTORMS HAVE BEEN
MOVING ACROSS THE FORECAST AREA AS THIS BOUNDARY MOVED NORTH
OVERNIGHT AND THIS MORNING.  RAINFALL REPORTS HAVE RANGED FROM LESS
THAN A HALF INCH IN THE SOUTHEASTERN COUNTIES...UP TO 2.5 INCHES FOR
A FEW LOCATIONS IN OUR NORTHERN COUNTIES JUST IN THE LAST 24 HOURS.
THE RAINFALL HAS NOT BEEN TOO HEAVY IN A SHORT PERIOD THUS FAR...AND
NO FLOODING HAS BEEN REPORTED. HOWEVER...SOILS ARE NOW QUITE
SATURATED...AND ANY ADDITIONAL INTENSE RAINFALL WILL POSE A FLASH
FLOOD THREAT.   ..LE..

&&

.DISCUSSION...
MAIN FOCUS REMAINS ON SHORT TERM PORTION OF FORECAST. ADVANCING
COLD FRONT...STRONG LOW LEVEL JET AND HIGH PW AIRMASS WILL
CONTINUE THREAT OF HEAVY RAINFALL AND SEVERE THUNDERSTORMS.

THIS AFTERNOON...BASED ON SATELLITE AND RADAR TRENDS...ENVIRONMENT
UPSTREAM ACROSS FAR SE IA...NRN MO AND WESTERN IL APPEARS TO BE
CAPPED WITH DEEP MIXING RESULTING IN SURFACE DEWPOINTS DRYING
INTO THE 50S. THIS..ALONG WITH A LACK OF STRONG SHORTWAVE TRIGGER
LOOKS TO SUPPORT MODELS THAT KEEP THE SEVERE CONVECTION FOCUSED
CLOSER TO THE LOW LEVEL BOUNDARY FURTHER WEST THROUGH 06Z. HAVE
BACKED OFF ON EVENING POPS SLIGHTLY...THINKING DEVELOPMENT INTO
THE WEST STILL LIKELY BY MIDNIGHT. WITH THE 50 TO 65 KT LOW LEVEL
JET FEEDING HIGH PW AIRMASS WILL CONTINUE THREAT OF HEAVY RAINFALL
RATES WITH STORMS ALONG AND AHEAD OF THE ADVANCING COLD FRONT LATE
TONIGHT INTO MON MORNING. LATEST MODELS AND FRONTAL TIMING HAS
SLOWED PROGRESSION OF THE HEAVY RAINFALL THREAT SOME...WITH
THUNDERSTORM COMPLEXES LIKELY IN A DIURNAL DISSIPATING PHASE AS
THEY CROSS INTO CENTRAL CWFA SHORTLY AFTER SUNRISE. HAVE BACKED
OFF ON QPF AMOUNTS TO RANGE OF 1 TO 2 INCHES OVERNIGHT PRIMARILY
WEST OF HWY 218. WITH THIS AREA HAVING THE LOWEST FFG VALUES AND
HIGHER RAINFALL AMOUNTS OVER THE PAST FEW DAYS...WILL KEEP FLASH
FLOOD WATCH GOING THERE. SMALLER AREAS FURTHER EAST INCLUDING
PORTIONS OF THE QUAD CITIES THAT HAD RAINFALL IN EXCESS OF 2
INCHES LAST NIGHT WILL NEED TO BE MONITORED...BUT LEFT OUT OF
WATCH AS OVERSIGHT FOCUS LOOKS TO STAY OUT WEST. MADE SLIGHT
ADJUSTMENT IN TIMING TO EXPIRE AT 17Z IN EARLIER UPDATE AND ADDED
CLINTON AND CEDAR COUNTIES...WHERE THERE IS AN OVERLAP BETWEEN
HIGHER TOTALS FROM LAST NIGHT/S RAINFALL AND BETTER CHANCES FOR
HEAVY RAINFALL RATES LATE TONIGHT.

ENTIRE AREA IS UNDER THE DAY 1 SPC SLIGHT RISK...AND SE PORTIONS
IN DAY 2 THREAT AS WELL. STRONG LOW LEVEL SHEAR WILL KEEP
POTENTIAL FOR BOWING SEGMENTS AND SEVERE WIND GUSTS WITH
THUNDERSTORM COMPLEXES...ESPECIALLY LATE THIS EVENING. LARGE HAIL
REMAINS A SECONDARY THREAT...BUT THIS MAY BE LIMITED BY THE DEEP
SATURATION. IT WOULD LIKELY TAKE A STRONG ROTATION TO PRODUCE
LARGE HAIL. AN ISOLATED TORNADO THREAT STILL EXISTS BEFORE
ENVIRONMENT GETS TOO WORKED OVER AND SATURATED LATE TONIGHT.

ALTHOUGH THE SURFACE FRONT PUSHES THROUGH MONDAY AFTERNOON...THE
MAIN MID LEVEL SHORTWAVE IS NOW SHOWN TO LAG AND NOT PUSH THROUGH
UNTIL LATE AFTERNOON AND EVENING. THIS WILL KEEP SHOWERS...AND
ISOLATED THUNDERSTORM CHANCES AROUND WELL INTO EVENING.

BEYOND...SHORTWAVE RIDGING AND HIGH PRESSURE AT THE SURFACE TO
PROVIDE SOMEWHAT COOLER AND DRY PERIOD TUE AND WED. ANOTHER
SHORTWAVE AND SURFACE WAVE BRINGS RAIN CHANCES WED NIGHT INTO THU
NIGHT. STILL CONSIDERABLE UNCERTAINTY TOWARD THE WEEKEND. TRENDED
CLOSE TO HPC CONSENSUS SOLUTION WITH SLIGHT CHANCE POPS
THROUGHOUT SAT AND SUN.
..SHEETS..

&&

.AVIATION...
SURFACE WARM FRONT HAS NOW SHIFTED TO THE NORTH OF THE
TERMINALS...LEAVING THEM WITH VFR PREVAILING CONDITIONS. SOME
SCATTERED THUNDERSTORMS ARE AROUND THE AREA...PRODUCING MVFR CIGS
AND IFR VSBYS AT TIMES IN HEAVY RAIN.  THESE CONDITIONS SHOULD
CONTINUE FOR AT LEAST A FEW MORE HOURS...AFTER WHICH THE
THUNDERSTORMS WILL GRADUALLY BECOME MORE WIDESPREAD AND CAN BE
EXPECTED TO PRODUCE IFR CONDITIONS FOR BOTH CIGS AND VSBYS.  AFTER
APPROXIMATELY 07Z TONIGHT A LARGE AREA OF SHOWERS AND THUNDERSTORMS
WILL MOVE ACROSS THE AREA...WITH WIDESPREAD MVFR CONDITIONS.  STORMS
ARE LIKELY TO PRODUCE IFR CIGS AND VSBYS...WITH LOCAL LIFR CIGS AS
WELL.  THESE CONDITIONS TO SLOWLY IMPROVE MONDAY MORNING.  ..LE..

&&

.HYDROLOGY...
RIVER FORECASTS FROM THIS MORNING...BASED ON PREVIOUS FORECAST
CYCLE QPF VALUES...PUSHED SEVERAL IA TRIBUTARY RIVERS...INCLUDING
THE WAPSI...IOWA...SKUNK AND DES MOINES...INTO MINOR TO MODERATE
FLOOD STAGE BY MID WEEK. THE ROCK RIVER IS NOW FORECAST INTO
MODERATE FLOODING AS WELL. WARNINGS FOR SEVERAL FORECAST POINTS
WERE ISSUED THIS MORNING. WILL LIKELY SEE CONSIDERABLE ADJUSTMENTS
TO FORECAST CRESTS AND TIMING AS SYSTEM UNFOLDS TONIGHT.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR JO DAVIESS.

MO...NONE.
&&

LE/SHEETS
Hazardous weather outlook, Apr 26, 4:18 AM CDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT SUN APR 26 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
418 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. A
FLASH FLOOD WATCH IS IN EFFECT TONIGHT THROUGH MONDAY MORNING FOR
AREAS WEST OF A GALENA ILLINOIS...TO ANAMOSA...TO IOWA CITY...TO
FAIRFIELD LINE. PERIODS OF SHOWERS AND THUNDERSTORMS WILL BECOME
MORE SCATTERED THIS MORNING. WHILE SEVERE STORMS ARE NOT EXPECTED
THIS MORNING...HEAVY RAIN WILL BE POSSIBLE. SOILS ARE NOW
SATURATED ACROSS MUCH OF THE AREA...AND ADDITIONAL HEAVY RAIN WILL
RUN OFF. THIS AFTERNOON AND TONIGHT...A COLD FRONT WILL MOVE
TOWARD THE REGION...BRINGING MORE SHOWERS AND THUNDERSTORMS...WITH
VERY HEAVY RAIN AND FLASH FLOODING POSSIBLE. IN ADDITION...STRONG
TO SEVERE STORMS THIS AFTERNOON TONIGHT WILL HAVE THE POTENTIAL TO
PRODUCE DAMAGING WINDS AND LARGE HAIL...WITH AN ISOLATED THREAT
FOR A TORNADO ALSO POSSIBLE. THE GREATEST THREAT FOR SEVERE STORMS
WILL BE OVER EASTERN IOWA THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT OF FLASH FLOODING AND HEAVY RAINFALL WILL GRADUALLY
COME TO AN END MONDAY AS THE COLD FRONT SWEEPS EAST OF THE REGION.
UNTIL THE FRONT PASSES MONDAY MORNING...THERE IS ALSO A LOW CHANCE FOR A
SEVERE THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. REPORTS
OF HEAVY RAIN TOTALS AND FLOODING WOULD BE VERY HELPFUL.

ERVIN

In the hours before

Local storm report, Apr 26, 4:54 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
454 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TORNADO          5 W CENTRAL CITY        42.20N 91.62W
04/26/2009                   LINN               IA   TRAINED SPOTTER

&&

14
Local storm report, Apr 26, 5:03 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          1 N ALBURNETT           42.16N 91.62W
04/26/2009                   LINN               IA   TRAINED SPOTTER

            BRIEF TOUCHDOWN. WAS ON GROUND FOR ABOUT A MINUTE.
            TORNADO KNOCKED DOWN SOME POWER LINES.

&&

LE
Local storm report, Apr 26, 5:10 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             3 W COGGON              42.28N 91.59W
04/26/2009  M1.75 INCH       LINN               IA   TRAINED SPOTTER

            GOLF BALL SIZED HAIL JUST ENDED ABOUT 3 MILES WEST OF
            COGGON.

&&

14
Local storm report, Apr 26, 5:22 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             RYAN                    42.35N 91.48W
04/26/2009  M1.00 INCH       DELAWARE           IA   EMERGENCY MNGR

0515 PM     HAIL             1 S DELHI               42.42N 91.33W
04/26/2009  E0.75 INCH       DELAWARE           IA   EMERGENCY MNGR

&&

LE
Local storm report, Apr 26, 5:25 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          1 SW BUCK CREEK         42.32N 91.36W
04/26/2009                   DELAWARE           IA   EMERGENCY MNGR

            TORNADO STILL ON GROUND.

&&

LE
Local storm report, Apr 26, 5:41 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TORNADO          1 NW BUCK CREEK         42.34N 91.36W
04/26/2009                   DELAWARE           IA   EMERGENCY MNGR

            TORNADO CROSSED D47.

&&

LE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:23 PM CDTSpecial Weather StatementDVNDelaware, Dubuque, Jones, Linn52 min
Apr 26, 9:29 PM CDTSpecial Weather StatementDVNClinton, Jackson, Muscatine, Scott61 min
Apr 26, 11:01 PM CDTSpecial Weather StatementDVNCedar, Johnson, Jones, Louisa, Muscatine, Washington119 min
Apr 26, 11:38 PM CDTAreal Flood WarningDVNBenton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more10 hr
Apr 27, 1:38 PM CDTRiver Flood WarningDVNDelaware, Jones13 hr

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.